Article: On some new parasitic insects of the subfamily Encyrtinae
Add this to your Mendeley library Report an error

Title

On some new parasitic insects of the subfamily Encyrtinae

By


Genre

Article

Date of Publication

Original Publication

Proceedings of The United States National Museum

Volume

21

Series / Issue

Issue: 1142

Pages

231--248

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.1142.231

Title

On some new parasitic insects of the subfamily Encyrtinae

By

Howard, L O

Genre

Article

Date of Publication

1898

Original Publication

Proceedings of The United States National Museum

Volume

21

Series / Issue

Issue: 1142

Pages

231--248

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.1142.231

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>On some new parasitic insects of the subfamily Encyrtinae</title>
</titleInfo>
<name>
<namePart>Howard, L O</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of The United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>21</number>
</detail>
<extent unit="pages">
<start>231</start>
<end>248</end>
</extent>
<date>1898</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/52598</identifier>
</mods>

Download BibTeX citation

@article{bhlpart52598,
title = {On some new parasitic insects of the subfamily Encyrtinae},
journal = {Proceedings of The United States National Museum},
volume = {21},
url = {http://www.biodiversitylibrary.org/part/52598},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Howard, L O},
year = {1898},
pages = {18},
}

Download EndNote citation

%0 Journal Article
%A Howard, L O
%D 1898
%T On some new parasitic insects of the subfamily Encyrtinae
%J Proceedings of The United States National Museum
%V 21
%U http://www.biodiversitylibrary.org/part/52598
%R 10.5479/si.00963801.1142.231